Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Feeling dizzy, lightheaded. Suffer from anemia and vertigo. On medication for anxiety. Suggestions?

Hi Doc, I m 36 yr old male, for the past 7Months i get lightheaded, dizzy, and a feeling i m going to faint. My doc has put it down to vertigo and i ve been doing the verious excises for a few months now, but if anything its got worst. now its like the lightheaded and dizzyness is constant. i m also anemic, and suffer from anxiety for 7 months now, i m always tired, i dont want to go out, i get nervious around people, and have mood swings, my sleep patteren is messed up. i m on 20mg citalopram , but they ve never really helped, I m due to see my GP on tuesday Anything i should mention to him? john.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to health care magic
I can understand your situation. I appreciate your effort to seek online support.

As per your details, you are possibly experiencing a depressive episode. For this consult a psychiatrist for detailed evaluation. Following treatment strategies would be helpful-
1) Antidepressants like SSRIs (escitalopram, sertarline, paroxetine), TCAs, SNRIs etc.
2) Psychotherapy
3) Relaxation techniques like yoga, meditation, deep breathing etc

Hope it helps
Good luck
Dr. Gourav Monga
Consultant Psychiatrist
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor